# SDR USAA040805

- Difficulty date: September 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 55,352 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, WEB FRAME, 3 INCH CRACK AT FWD ENTRY DOOR LOWER WEB FRAME FORWARD CORNER.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 52-10-02 FIG 1, SRM 51-70-11 FIG 1.
